# SDR SWAA2014070229565

- Difficulty date: June 21, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 28,363 hours, 16,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A880
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RT SIDE NR 1 WINDOW POST CRACKED.  REPAIRED POST IAW ACO.
